# SDR 99ZZZX2832

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Part number: 8731002142
- Condition: Inoperative
- Location: L2 Door
- Component: Intvlv
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO FLT 65, THE R1 AND L2 DOOR EMERGENCY LIGHTS WOULD NOT TEST.  REPLACED R1 DOOR TRANSMITTER AND L2 DOOR RECEIVER, LIGHTS OPERATED NORMALLY.  REF:  OPER CNTRL NR ASAA9910135.
